Originally Posted by boricuaitaliano
There was a post that I was trying to find but I couldn't. I have been taken lithium and everyone notices my face looks swollen from water retention. I also noticed this when I see a picture of myself. What can I do to get rid of this water retention?
Also what happens if you just stop taking Lithium without down stacking? I am having an issue getting my lith refilled because the doc wont return my calls, so it looks like I am going to have to take what I have then stop once gone. I have been taking 1500mg..
Thanks again for your support.
The post you need to read ;
Go to Page 4 of 19 at the bottom of all the theads.
Then to Thread : Lithium..Please Readd
My post (eyestwo22) is the 3rd post.
I talk about the importance of "Salt" retension in the body and how to control the balance of Sodium and Lithium for weight control.
I am unawear of any Shortage of Lithium Carbonate ( generic name ) You pdoc can request this instead a Brand Name, such as Eskalith. Price is alot less.
It is important that you stay very consistant with your Lithium. If you can't reach your pdoc ( or staff, at his office is not "putting you through" to him)
than Go directly to the Pdoc's Office,and Insist You Need to See HIM !
In my case, I have found a 5 day delay in taking Lithium, will start a mood change. I have alot of experience. Taking Lithium for over 35 years !